# SDR AAP

- Difficulty date: December 22, 2000
- Submitted: December 27, 2000
- Operation: Air carrier
- Aircraft: N992AJ
- Make and model: Boeing 727-23
- Aircraft serial: 19428
- Aircraft time: 62,322 hours
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: AAP2070
- Condition: Malfunctioned
- Location: Lt Mlg
- Component: Mlg, Boeing
- Component part number: 65727613
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DISCREPANCIES:  LEFT GEAR TRANSIT LIGHT STAYS ON WHEN GEAR HANDLE IN UP POSITION.   REPLACED MLG UPLOCK SWITCH.
